# SDR QXEA0001470

- Difficulty date: June 5, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND OVERWING EMERGENCY EXIT HAS A CRACK AT THE AFT, LOWER OUTER SKIN FLANGE NEAR BULB SEAL.  REPAIRED IAW FOKKER SRM 52-02-02, FIGURE 3 AND SRM 51-31-01, PAGE 13, PARAGRAPH 7B-7D, AND SRM 51-31-05, PAGE 8, PARAGRAPH 7.
